IJPAM: Volume 81, No. 2 (2012)
AN IDEAL-BASED ZERO DIVISOR GRAPH
OF PO-
-SEMIGROUPS
OF PO-
B. Elavarasan
Department of Mathematics
School of Science and Humanities
Karunya University,
Coimbatore, 641 114, Tamilnadu, INDIA
Department of Mathematics
School of Science and Humanities
Karunya University,
Coimbatore, 641 114, Tamilnadu, INDIA
Abstract. In this paper, we study the notion of ideal-based zero-divisor graph structure of po-
-semigroup
with respect to reflexive ideal
of
denoted by
whose vertices are the set
there exists
such that
with distinct vertices
and
are adjacent if and only if
We investigate the interplay between the po-
-semigroups properties of
and the graph-theoretic properties of
Received: June 17, 2012
AMS Subject Classification: 03G25, 06F35, 05C99, 06B35
Key Words and Phrases: ideal, graph, diameter, cycle, bipartite graph
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 2

